# SDR KBM2005F00301

- Difficulty date: September 26, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N884SH
- Make and model: Snias AS350B2
- Aircraft serial: 2884
- Aircraft time: 5,619 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Condition: Worn
- Location: Engine
- Part time: 485 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HALF SHELL BEARING, UNIT WORN, REMOVED AND REPLACED.  (K)
